# SDR FDEA202211012703

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 92,284 hours, 22,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0535
- Condition: Failed
- Location: Emergency Lights
- Part time: 17,929 hours, 5,688 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT EMERGENCY LIGHTS TEST FAIL.    REPLACED EMERGENCY LIGHTS POWER SUPPLY PER AMM  31-51-01-4. CKS GOOD.
